Skip to product information
NaN of -Infinity

Zyrtec Rapid Acting Allergy Antihistamine & Hayfever Mini Tablets 30 Pack

Zyrtec Rapid Acting Allergy Antihistamine & Hayfever Mini Tablets 30 Pack

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.

Regular price $32.99
Regular price Sale price $32.99
Always read the label and follow the directions for use.
Zyrtec Rapid Acting Allergy Antihistamine & Hayfever Mini Tablets 30 Pack
Regular price $32.99
Regular price Sale price $32.99
 More payment options
Description

Zyrtec Hayfever & Allergy Tablets

Easy to swallow and relieve hayfever and allergy symptoms.

An allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.

Relieves hayfever & allergy symptoms, including:

  • Sneezing
  • Runny, itchy nose
  • Red, itchy and watery eyes
  • Hives and itchy skin rash
  • Post nasal drip

Easy to swallow mini tablets for hayfever relief.

Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief

Tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy.

Suitable For:

Relief of hayfever allergy symptoms:

  • Sneezing
  • Runny nose
  • Itchy nose
  • Red / itchy / watery eyes

Boxed Contents:

30 mini tablets

Size:

30 Tablets

Shelf Life in Days:

1095 days

Key Features

  • 24 Hour Relief
  • Rapid Acting Hayfever Tablets
  • Allergy & Hayfever Relief

Warnings

Do not use

  • for children under 6 years of age
  • if you are hypersensitive to any of the ingredients

Ask your doctor before use if you

  • are pregnant or trying to become pregnant
  • are breastfeeding
  • have liver or kidney disease

Caution

If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.

Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery.

Keep to the recommended dose except on advice from your doctor/pharmacist. In the event of an overdose, seek medical attention immediately.

Ingredients

Cetirizine hydrochloride 10mg (per tablet)

Active Ingredients: Sucrose free

Gluten free

Contains: Lactose

Directions

Adults and children over 12 years: 1 tablet every 24 hours as necessary.

Children 6-12 years: 1/2 tablet every 12 hours as necessary.

Swallow whole with water. Do not chew or crush. Use as long as needed.

USAGE ADVICE

Relief of hayfever & allergy symptoms:

  • sneezing
  • runny nose
  • itchy nose
  • red/itchy/watery eyes
  • hives and itchy skin rash
  • post nasal drip

STORAGE INSTRUCTIONS

Store below 30°C. Keep dry. Protect from light.

Disclaimer

Always read the label & use only as directed. If symptoms persist, please consult your healthcare practitioner.

View full details

Real People. Real Results

  • Joe Ozhealth Testimonial

    I have arthritis in my knee, was close to having a knee replacement until I started using OzHealth Arthritis Cream. My doctor is very impressed at my progress, my knees are more mobile, less stiff and the pain is completely managed with the cream.

    Joe

NaN of -Infinity